# SDR AALA202407221394

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 74,408 hours, 28,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND ROWS 14 AND 15 EMERGENCY ISLE LIGHTS INOPERATIVE. FOUND WIRE TO EMERGENCY LIGHTS AT ROWS 14 AND 15 WITH A WIRE BROKEN. PERFORMED WIRE REPAIR OF EMERGENCY LIGHTS PER ESPM 20-43-11.
